Couldn't find what you looking for?

TRY OUR SEARCH!

Good day friends. So, it is time for me to start another topic in here. Three days ago my doctor decide to change my therapy. Some of those pills that I was using for my heart don't work the same like they did at the beginning and he told me that it is the right time to change it. So, he prescribed drug Digoxin. I don't know anyone who was using it and also I have never heard about this drug before. Can you tell me more about it? Can you tell me what are the most common side - effect of this heart drug?

Loading...

Hello there.

It is very important to require a medical help if you get any of the side – effects. There are a couple of most common side – effects that can happen to anyone. Well, more common side – effects that you can expect to get are:

  • Dizziness
  • fainting
  • fast, pounding, or irregular heartbeat or pulse
  • slow heartbeat

 

Of course, there are rare side – effects but you can easily get them as well if you using this medicine for the first time (and you do):

  • Black, tarry stool, 
  • bleeding gums
  • blood in the urine or stools
  • bloody vomit
  • pinpoint red spots on the skin
  • rash with flat lesions or small raised lesions on the skin
  • severe stomach pain.

Good luck with new therapy. 

 

Reply

Loading...

Hey Make Me Coffee,

These drug changes can be tough, I tell you that. Your body can have additional side effects just because it got used to the other medication and now you are switching to another one, it is going to take some time for your body to get used to this medication.

Look, all heart medications have a few side effects which are common for all of them. These are the side effects that The Big Z mentioned in the top part of his post: dizziness, fainting, fast, pounding, or irregular heartbeat or pulse, and slow heartbeat. You are likely to experience some of these.

Reply

Loading...

Hey guys,

I wouldn't worry much about side effects of Digoxin Make Me Coffee, or any other medication, to be honest. These side effects are something that is seen amongst people who are using Digoxin but that doesn't mean in any way that you are going to feel any of these. There is only one thing that you need to pay attention to, and that is that you are not allergic to any of this medicine's ingredients. If you are, your situation can get really nasty after the first usage and you can actually die from this. Other than that, no worries.

Reply

Loading...

Hi everyone,

I can agree with what Alan just wrote above, you don't need to worry about the side effects of digoxin or any other medicine. However, if you just want to know which side effects you could have after using it, that's okay. If you want to know them just to make you calmer, that's also okay.

Every heart medication has its side effects, that is just how things are. Heart is the most important thing in the whole human body so you can't just expect that it reacts totally cool to some medications that are going to change the way it works.
Reply

Loading...

The most important thing is that you are not allergic to any of the ingredients in this drug, like someone already wrote above. You cannot really stop other side effects for doctors aren't even sure what exactly is causing them.

This medication, like all other heart medications, has its minor and major side effects. I don't know which ones are minor and which ones are major and if you want to take my advice, be sure to tell your doctor any side effects that you are having so you don't have to think about how dangerous they can be. This will keep you safe.
Reply

Loading...

Good day everyone. I was using Digoxin a few years ago and I had side - effects from this medicine for about three months. It all started with headaches, and than very soon I started to throw up and very soon it continued with black stool. Also, one day I had a fever and I was feeling really, really bad. Those were all the side - effects from this medicine. Of course, I went to see my doctor imidiatelly and he told me that this will just go away. But it didn't so I needed to change therapy. I think that my body just couldn't accept those pills. I don't know why.
Reply

Loading...

Look, if you aren't allergic to any of the ingredients and you don't a medical history of heart diseases and other conditions, you should be just fine.

Patients at increased risk include those with underlying renal, cardiopulmonary, or thyroid disease, electrolyte imbalances such as hypokalemia, hypomagnesemia, or hypercalcemia, and patients greater than 65 years of age. Side effects generally have been dose-related and occurred more frequently when serum digoxin levels exceed 2.0 ng/mL. Cardiovascular (50%), gastrointestinal (25%), and CNS symptoms (25%) have been reported most often.

Be sure not to skip a single dose. If you skip it, don't take a double dose!

Reply

Loading...

Good day everyone.
This heart drug is used to treat heart failures. It can also cause next side – effects: dizziness, lightheadedness, vision changes – you can see blurred or yellowish things, you can easily get some rash and have irregular heartbeats as well. Also, you might have some problems eating, maybe you will lose your appetite as well. Diarrhea, vomiting, upset stomach and weight gain are also possible side – effects. Anyway, whatever of those you have you should inform your doctor to see what are the next steps that you are going to take.
Good luck with your new therapy.
Reply

Loading...

Hello there.

Since I do have very rich history of using any types of drugs and medicines for the heart, well Digoxin was also one of the medications that I was using, and I was using it three years ago I think. It was OK, I need to tell you. I never had any dangerous side - effects from it. True, at the beginning I was feeling weird and my stool was weird as well. Sometimes I had blurred vision as well. Luckily, I never had any dangerous side - effects so I can tell that this medication is pretty good. 

Reply

Loading...